Characteristic polynomial of classical monodromy for singular series
Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 3, pp. 78-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1976_10_3_a9,
author = {S. M. Gusein-Zade},
title = {Characteristic polynomial of classical monodromy for singular series},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {78--79},
year = {1976},
volume = {10},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a9/}
}
S. M. Gusein-Zade. Characteristic polynomial of classical monodromy for singular series. Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 3, pp. 78-79. http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a9/
[1] Arnold V.I., UMN, XXVIII:5 (1973), 17–44 | MR
[2] Arnold V.I., UMN, XXX:5 (1975), 3–65 | DOI | MR
[3] Gabrielov A.M., Funkts. analiz, 7:3 (1973), 18–32 | MR | Zbl
[4] Gusein-3ade S.M., Funkts. analiz, 8:4 (1974), 23–30 | MR
[5] Levine J., Ann. Math., 84 (1966), 537–554 | DOI | MR | Zbl
[6] Le Dung Trang, Compositio Math., 25:3 (1972), 281–321 | MR | Zbl